Chronic migraine sufferer, was managing fine since being diagnosed back in 2014 after prescribed toprimate. Diagnosed after having meningitis, though not conclusively linked but consultant said because not had any previous record of migraines it was 'his opinion' highly likely a link.
Fast forward to november 2017 and VM and this knocked me understandably for six. Toprimate increased to maximum dosage as increase in migraines.
September 2018 migraines at best 4 days out of 7 in week whilst on maximum dosage of toprimate - propanolol tried alongside- extremely ill - vomitting- etc
November - present pitofitzen- same effects as above taken at night as zonks out.
Migraines I would say have reduced by a couple in a week but overall not much different than before if I was really honest.
Been back to Dr and he has referred to consultant again.
In a nutshell, the preventative betablockers all seem to make me sick, dizzy and or very very tired.